# SDR HNAA2016120200367

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 60,599 hours, 67,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 1002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN CABIN WITH ICE PROTECTION ON.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX IAW MM 33-51-00. OPS CHECKED GOOD. OK FOR SERVICE.
